# SDR SWAA095707

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 20,629 hours, 11,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EEPLS LENS LOOSE AT ROW 11.  SECURED LENS PER MM.
